# SDR AALA990280

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Row 22
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT SEAT ROW 22B INOPERATIVE.  REPAIRED EMERGENCY EXIT SEAT LIGHT WIRING AT SEAT ROWS 22B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
